# SDR UPS96220411

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Corroded
- Location: Nr 5 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, NR 5 SPOILER PANEL IS DELAMINATED AT THE CENTER HINGE FITTING UPPER SURFACE.  REMOVED CENTER HINGE FITTING, REPLACED DELAMINATED AREA, FOUND CENTER HINGE FITTING TO BE CRACKED AND WILL REPLACE ON OTHER NRC, WORK DONE IAW SRM 57-50-06.
